I had this for a few days in the morning when I first wake up and am just sitting relaxedly. It was barely perceptible so I didn't think much of it. But this time, I was excercising and when one of the excercises required me to look down, I had this visual disturbance BIG TIME. It was like I was through a glass that suddenly gets all foggy (like when one breaths on a mirror) and then back to normal, in a pulsating fashion. It seems the pulse rhythm coincides with my heart beat. I could also feel my heartbeat on the temple area,but given that I was excercising and looking face down, this part alone would not have worried me. The going and coming of the vision really freaked me out. Since I had a more mild version for a few days, now I'm worried. What could this be?
It could be a due to low blood pressure and a circulatory problem. Please seen your internist and cardiologist. You are relatively young but eye and circulation problems can occur especially if you are taking BCPs.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.